# SDR FDEA201401170125

- Difficulty date: January 17, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085208
- Condition: Corroded
- Location: Zone 100
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED.  REMOVED AND REPLACED DOOR SILL IAW SRM 53-17-18/201  2.
